# SDR SWAA2024051484791

- Difficulty date: May 12, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8900L
- Make and model: Boeing 737-8
- Aircraft serial: 42690
- Aircraft time: 1,656 hours, 901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Failed
- Location: Fwd Flashlight
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD JUMPSEAT FLASHLIGHT WILL NOT TEST.   REMOVED AND REPLACED BRACKET AND BATTERY PER AMM 25-64-00.
